Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 334, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 17, 2007, 3:34 PM EDT for Walton County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2007, 3:34 PM EDT (19:34 UTC)
- Expired
- Aug 17, 2007, 4:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Walton County, GA
The radar
The Atlanta radar (KFFC), 104 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.6 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 297 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 1660 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 171934
SVRFFC
GAC297-172015-
/O.NEW.KFFC.SV.W.0334.070817T1934Z-070817T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT FRI AUG 17 2007
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WALTON COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 415 PM EDT
* AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS CENTERED 3 MILES NORTHWEST
OF MOUNT VERNON...MOVING SOUTH AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GOOD
HOPE.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3386 8354 3390 8362 3388 8364 3375 8366
3370 8360 3381 8352
$$1 follow-up statement
000
WWUS52 KFFC 171959
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EDT FRI AUG 17 2007
GAC297-172015-
/O.CON.KFFC.SV.W.0334.000000T0000Z-070817T2015Z/
WALTON GA-
358 PM EDT FRI AUG 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHEASTERN WALTON COUNTY...
AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR GOOD
HOPE...AND MOVING SOUTH AT 5 TO 10 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3386 8354 3390 8362 3388 8364 3375 8366
3370 8360 3381 8352
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 3:16 PM EDT, 18 minutes earlier.
Area forecast discussion, Aug 17, 3:16 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 316 PM EDT FRI AUG 17 2007 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... FRONT AND ASSOCIATED SHORTWAVE ALOFT ARE MOVING INTO THE AREA...A COUPLE OF THUNDERSTORMS HAVE ALREADY POPPED AT AFD TIME AND EXPECT COVERAGE TO INCREASE. SPCS SLIGHT RISK IN PLACE ACROSS EASTERN SECTIONS OF THE CWA MATCH FAIRLY WELL WITH STRONG INSTABILITY PARAMETERS...WITH HOT SUMMERTIME CAPE VALUES OF OVER 3000 J/KG IN SOME AREAS AND LIS THROUGH THE ROOF. THE LIFT AND WEAK TO MODERATE SHEAR ASSOCIATED WITH THE FRONT SHOULD PROVIDE SOME ORGANIZATION TO THE STORMS...WITH DAMAGING WINDS THE PRIMARY THREAT. A TAD TOO WARM FOR HAIL TO BE A SIGNIFICANT THREAT...BUT IF LARGE ENOUGH HAILSTONES FORM ALOFT...MIGHT GET SOME SEVERE HAIL ABLE TO MAKE IT TO THE SURFACE BEFORE MELTING. FRONT WILL MOVE THROUGH OVERNIGHT TONIGHT AND EARLY TOMORROW... WITH A HIGH PRESSURE RIDGE TRYING TO BUILD DOWN THE EASTERN SEABOARD. FRONT SORT OF WASHES OUT AND THEN MOVES BACK NORTH... NAM AND GFS A TAD DIFFERENT ON HOW FAR NORTH THE FRONT PROGRESSES WITH THE GFS A LITTLE SLOWER BUT THE NAM HAS SUPPORT FROM OTHER MODELS. GFS WOULD IMPLY POTENTIAL POPS FOR THE NORTHERN MOUNTAINS AND CONFIDENCE IS LOW WITH THIS WITH NO SUPPORT FROM OTHER MODELS. PERSISTENT UPPER RIDGE ACROSS THE SOUTH WILL BE A LITTLE TOO STRONG FOR MUCH COOLER TEMPERATURES TO MAKE IT INTO THE AREA WITH THE SURFACE HIGH BUILDING IN FROM THE NORTH...BUT WE MIGHT SEE A BIT OF RELIEF AT NIGHT DUE TO SLIGHTLY LOWER DEWPOINTS. HOWEVER...WITH THE UPPER RIDGE STILL IN PLACE...COMPRESSIONAL WARMING WILL STILL ALLOW DAYTIME TEMPERATURES TO HEAT UP...BUT AT THIS TIME SEE NO NEED FOR A HEAT ADVISORY SATURDAY WITH LESS HUMIDITY IN THE AREA. A PLAYER IN SOME OF THE WEATHER IS AN UPPER ANTICYCLONE IN THE WESTERN ATLANTIC THAT WILL SHIFT SOUTH AROUND THE UPPER HIGH AND MAY PULL SOME MOISTURE INTO SOUTHERN GEORGIA DURING THE WEEKEND...BUT HAVE ONLY ADDED SLIGHT CHANCE POPS SOUTH SATURDAY AFTERNOON WITH THIS AND WILL HOLD OFF ON ANYTHING FOR SUNDAY. .LONG TERM /MONDAY THROUGH FRIDAY/... AFOREMENTIONED UPPER ANTICYCLONE MOVES INTO TEXAS AND UPPER RIDGE PUSHES BACK WEST OVER THE SOUTHEAST BY MIDWEEK. THIS WOULD KEEP WARM AND RELATIVELY DRY CONDITIONS FOR OUR AREA AND DEPENDING ON ITS STRENGTH...WOULD DICTATE THE EVENTUAL PATH OF DEAN WHICH CURRENTLY IS PROJECTED FOR THE TEXAS OR NORTHERN MEXICO COAST BASED ON MODEL CONSENSUS. HIGHS WILL REMAIN GENERALLY IN THE 90S WITH...AT THIS TIME...MAINLY DIURNAL POPS WITH INCREASED MOISTURE DUE TO SOUTH TO SOUTHEASTERLY FLOW FROM A SURFACE HIGH JUST OFF THE SOUTHEASTERN COAST. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 98 71 94 71 / 20 0 5 10 10 ATLANTA 78 97 77 95 74 / 20 5 5 10 10 BLAIRSVILLE 65 93 64 89 66 / 10 0 5 10 10 CARTERSVILLE 72 98 71 95 70 / 10 0 5 10 10 COLUMBUS 78 99 77 96 76 / 30 10 5 10 10 GAINESVILLE 74 96 73 93 72 / 10 0 5 10 10 MACON 76 98 72 97 72 / 30 10 5 10 10 ROME 71 99 72 96 71 / 10 0 5 10 10 PEACHTREE CITY 71 96 70 95 69 / 20 5 5 10 10 VIDALIA 76 97 74 95 74 / 30 20 5 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK... HOUSTON...JEFFERSON...JOHNSON...JONES...LAURENS...MACON... MARION...MONROE...MONTGOMERY...MUSCOGEE...OGLETHORPE...PEACH... PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS... UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX... WILKES...WILKINSON. && TDP
Hazardous weather outlook, Aug 17, 11:00 AM EDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 AM EDT FRI AUG 17 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1100 AM EDT FRI AUG 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A SLOW MOVING COLD FRONT WILL MOVE INTO NORTH GEORGIA TONIGHT. A SURFACE THERMAL TROUGH WILL DEEPEN THIS AFTERNOON OVER THE CENTRAL CAROLINAS AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. FREQUENT LIGHTNING CAN ALSO BE EXPECTED. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE EAST OF ATHENS AND MACON BUT ISOLATED SEVERE THUNDERSTORMS COULD OCCUR ANYWHERE OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .DISCUSSION... A MOIST AIRMASS OVER THE AREA WITH DEW POINTS IN THE MID 60S TO MID 70S...WILL BECOME UNSTABLE THIS AFTERNOON WITH CAPES OF 1500 TO 2500 ...AND LIFTED INDICES OF MINUS 3 TO MINUS 7. THIS MOISTURE AND INSTABILITY WILL COMBINE WITH A COLD FRONT APPROACHING NORTH GEORGIA AND A TROUGH ACROSS CENTRAL GEORGIA...TO PRODUCE SCATTERED THUNDERSTORMS. SOME OF THESE STORMS WILL BECOME STRONG TO SEVERE GIVING THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. .OTHER HAZARDS... DANGEROUS HEAT INDICES ARE EXPECTED THIS AFTERNOON AND EARLY EVENING ACROSS CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE ALERT FOR POSSIBLE ACTIVATION THIS AFTERNOON. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION. BDL
In the hours before
Special weather statement, Aug 17, 3:00 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 300 PM EDT FRI AUG 17 2007 GAZ019-030-171930- 300 PM EDT FRI AUG 17 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN SOUTHEAST FLOYD AND EAST POLK COUNTIES UNTIL 330 PM EDT... AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LINDALE...MOVING SOUTH AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS SOUTHEAST FLOYD AND EAST POLK COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LINDALE AND ARAGON. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. 16
Special weather statement, Aug 17, 3:19 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 319 PM EDT FRI AUG 17 2007 GAZ030-031-171945- 319 PM EDT FRI AUG 17 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN PAULDING AND EAST POLK COUNTIES UNTIL 345 PM EDT... AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BRASWELL...MOVING SOUTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS PAULDING AND EAST POLK COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE VAN WERT...ROCKMART...BRASWELL... ARAGON AND YORKVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. 16
Special weather statement, Aug 17, 3:25 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 325 PM EDT FRI AUG 17 2007 GAZ020-031-172000- 325 PM EDT FRI AUG 17 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN SOUTH BARTOW AND PAULDING COUNTIES UNTIL 400 PM EDT... AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER STILESBORO...MOVING SOUTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS SOUTH BARTOW AND PAULDING COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TAYLORSVILLE... EUHARLEE...STILESBORO AND NEW HOPE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. 16
Special weather statement, Aug 17, 3:32 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 332 PM EDT FRI AUG 17 2007 GAZ027-036-172000- 332 PM EDT FRI AUG 17 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN CLARKE AND SOUTH MADISON COUNTIES UNTIL 400 PM EDT... AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HULL...MOVING SOUTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS CLARKE AND SOUTH MADISON COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NEESE...DIAMOND HILL...HULL... COLBERT...WINTERVILLE...ATHENS...GAINES SCHOOL AND WHITEHALL. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. 16
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 4:35 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more | 14 hr |
| Aug 17, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 32 min |
| Aug 17, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 29 min |
| Aug 17, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Houston | 43 min |
| Aug 17, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 28 min |
| Aug 17, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 39 min |
| Aug 17, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 48 min |
| Aug 17, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 30 min |
| Aug 17, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Morgan | 30 min |
| Aug 17, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 35 min |
| Aug 17, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 38 min |
| Aug 17, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 34 min |
| Aug 17, 5:06 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 24 min |
| Aug 17, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 36 min |
| Aug 17, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 35 min |
| Aug 17, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Fulton | 33 min |
| Aug 17, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 31 min |
| Aug 17, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Rockdale | 28 min |
| Aug 17, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 33 min |
| Aug 17, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 27 min |
| Aug 17, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 52 min |
| Aug 17, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 33 min |
| Aug 17, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 31 min |
| Aug 17, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 45 min |
| Aug 17, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 27 min |
| Aug 17, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 40 min |
| Aug 17, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Crawford | 52 min |
| Aug 17, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 34 min |
| Aug 17, 6:03 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 27 min |
| Aug 17, 6:05 PM EDT | Severe Thunderstorm Warning | FFC | Pike | 25 min |
| Aug 17, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 32 min |
| Aug 17, 6:15 PM EDT | Severe Thunderstorm Warning | FFC | Webster | 30 min |
| Aug 17, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Rockdale | 34 min |
| Aug 17, 6:27 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 48 min |
| Aug 17, 6:28 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 32 min |
| Aug 17, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 29 min |
| Aug 17, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 39 min |
| Aug 17, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 34 min |
| Aug 17, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Crawford | 30 min |
| Aug 17, 6:54 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 25 min |
| Aug 17, 7:06 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 39 min |
| Aug 17, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Johnson | 34 min |
| Aug 17, 7:18 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Webster | 27 min |
| Aug 17, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 34 min |
| Aug 17, 7:43 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.